# SDR ULX2004F00017

- Difficulty date: March 1, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N229LA
- Make and model: Snias AS350B
- Aircraft serial: 3317
- Engine: Tmeca ARRIEL1
- System (JASC): 2435 · Starter-Generator
- Part: Commutator
- Condition: Inoperative
- Location: Starter Gen
- Part time: 2,205 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO OUTPUT, COMMUTATOR BAR LIFTED, BRUSHES DESTROYED.
